# SDR UPS99830148

- Difficulty date: July 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, RT HORZ STAB O/B LEADING EDGE, I/B END, HAS CORROSION AROUND SCREW HOLES.  FABBED AND INSTALLED REPAIR FILLED AND DOUBLER IAW DC8 SRM 51-1-21, 51-2 -0, & REO 06610.
